# SDR C2XA01IA393

- Difficulty date: November 5, 2001
- Submitted: November 10, 2001
- Operation: Air carrier
- Aircraft: N12513
- Make and model: Emb EMB-135LR
- Aircraft serial: 135292
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9806019
- Condition: Seized
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH-WHILE AT THE GATE THE CREW NOTED THAT THE CABIN FILLED WITH SMOKE.  IAH- MAINTENANCE REMOVED AND REPLACED THE NR 2 ACM, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
